Jump to content
Spruce30

Petition to panorama in the UK to make a documentary about PSSD. Signatures needed.

Recommended Posts

Spruce30

Me and another surviving antidepressants member (fema4psyciatrists) have decided to try to petition panorama to make a program about PSSD. Panorama are aware of some of the dangers of SSRI's and did a number of programs about the dangers of seroxat (paroxetine) in 2002 and 2003, which included about paroxetine causing suicidal behaviour and withdrawal problems. We are specifically asking members with PSSD in the UK only, to let us know if you will sign, and when we have enough signatures we will approach panorama about making the program. If the program goes ahead, you may possibly also have a chance to partake in it (depending on panorama). To let us know if you will sign and potentially get involved in the program (although there is no obligation to get involved in the program), please email your details to; fema4psyciatrists@yahoo.com (and yes the word psychiatrist was mis spelt in the email, but psyciatrists is the correct spelling for the email).

 

Please be brave people and sign for the petition. PSSD is a horrible condition that really needs to become common knowledge to the medical community, and this could greatly help. Thanks.


Last took an SSRI January 2009.

 

Last took a benzodiazepine May 2015.

 

Free from all prescription medication since May 2015.

 

Everything has mostly healed apart from PSSD which is still very bad, and is my most distressing symptom. Also i have developed some allergy problems/ sensitivities to things in the environment which i believe was possibly caused by the prescription medications (SSRI's and benzos).

Share this post


Link to post
Share on other sites
fema4psychiatrists

If we do not take action we will be silenced forever. Panaroma have silouhetted and blacked out peoples identities on many shows so don't be afraid.


Cocktail drugged since 9

Genitals went numb

Extreme intestinal gas and pain

Extreme anxiety cant concentrate

All permanent

 

Post-SSRI Sexual Dysfunction (PSSD)

http://pssdblog.blogspot.com

Share this post


Link to post
Share on other sites
Africa

I'm in Exeter, I had a dreadful time and still trying to reduce the Paroxetine. You can read my thread on SA. I will email my details tomorrow.

 

Thank you


<p>February 2009 started taking Paroxetine 10 mg everyday. Started reducing very slowly in February 2015.15 December 2015 Was on 5 mg Paroxetine 4 days a week and 7.5 mg 3 days a week. Severe withdrawal. Back to 7.5mg everyday from today 25 March 2016 starting 7.1 mg everyday (stayed on this dose for 8 weeks) 23 May 2016 starting 6.7 mg everyday (stayed on this dose for 6 weeks) 4 July 2016 starting 6.3 mg everyday (stayed on this dose for 8 weeks). 2 September 2016 starting 5.9 mg (stayed on this dose for 10 weeks) 9 November 2016 starting 5.6 mg (stayed on this dose for 8 weeks) 4 January 2017 starting 5.3 mg (stayed on this dose for 6 weeks) 20 February 2017 starting 5 mg (it's taken me 2 year to get half way!!) (stayed on this dose for 4 months) 20 June 2017 starting 4.6 mg (stayed on this dose for 5 months ) 27 November 2017 starting 4.2 mg

Share this post


Link to post
Share on other sites
Spruce30

Thanks Africa. Anyone else?


Last took an SSRI January 2009.

 

Last took a benzodiazepine May 2015.

 

Free from all prescription medication since May 2015.

 

Everything has mostly healed apart from PSSD which is still very bad, and is my most distressing symptom. Also i have developed some allergy problems/ sensitivities to things in the environment which i believe was possibly caused by the prescription medications (SSRI's and benzos).

Share this post


Link to post
Share on other sites
Futurerecovery

still trying to reduce the Paroxetine.

That's not PSSD if you still take the SSRI. PSSD means that you don't take antidepressants anymore.

Share this post


Link to post
Share on other sites
Spruce30

Have you got PSSD future recovery? If so, fancy signing the petition?


Last took an SSRI January 2009.

 

Last took a benzodiazepine May 2015.

 

Free from all prescription medication since May 2015.

 

Everything has mostly healed apart from PSSD which is still very bad, and is my most distressing symptom. Also i have developed some allergy problems/ sensitivities to things in the environment which i believe was possibly caused by the prescription medications (SSRI's and benzos).

Share this post


Link to post
Share on other sites
Spruce30

Just an update. Also happy to accept details/ signatures from people from all over the world RE petitioning panorama about PSSD. Its just you might not be able to appear in the programme, as it is based in the UK.


Last took an SSRI January 2009.

 

Last took a benzodiazepine May 2015.

 

Free from all prescription medication since May 2015.

 

Everything has mostly healed apart from PSSD which is still very bad, and is my most distressing symptom. Also i have developed some allergy problems/ sensitivities to things in the environment which i believe was possibly caused by the prescription medications (SSRI's and benzos).

Share this post


Link to post
Share on other sites
InvisibleUnless

i can share details and support via PM on here.  send me a message with what you would like or a link to a petition page.  caveats: i polydrugged, and am in the US.


from 2005-2012, i spent 7 years taking 17 different psychotropic medications covering several classes.  i would be taking 3-7 medications at a time, and 6 out of the 17 medications listed below were maxed or overmaxed in clinical dosage before i moved on to trying the next unhelpful cocktail.
 
antidepressants (SSRIs, SNRIs, NDRIs, tetracyclics): zoloft, wellbutrin, effexor, lexapro, prozac, cymbalta, remeron
antipsychotics (atypical): abilify, zyprexa, risperdal, geodon
sleep aids (benzos, off-label antidepressants & antipsychotics, hypnotics): seroquel, temazepam, trazodone, ambien
anxiolytics: buspar
anticonvulsants: topamax
 
i tapered off all psychotropics from late 2011 through early 2013, one by one.  since quitting, ive been cycling through severe, disabling withdrawal symptoms spanning the gamut of the serious, less serious, and rather worrisome side effects of these assorted medications.  previous cross-tapering and medication or dosage changes had also caused undiagnosed withdrawal symptoms.
 
brainpan addlepation

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy